Itching again,help please!

Oh dear..I have been doing so well on NDT Nature Throid,but generalised itching has started again. I have been taking 1grain Nature Throid since July.Feeling better,lost 7lbs,hair great,brain fog gone etc etc.Two weeks ago increased to 1 and 1/2 grain,after a few days felt really hot all over,the troublesome spots on my face flared up again in the same place,and then pruritis started,itching all over. This happened when I used to take Levothyroxine,and I blamed it on the binders and fillers,but Nature Throid is pretty much clear of most of those. Can anyone make any suggestions please? Thanks.

1 Reply

oldestnewest
  • Poor you, how unpleasant. I wonder...

    Increasing thyroid hormone means you use up other nutritional resources more quickly, for example, you use more B12, ferritin and Vit D for starters.m do you know whether you're deficient in any of those?

    The way to check whether it's the Nature Theoid is to take an antihistamine - if it alleives symptoms, then it probably is something in it, if it doesn't, it's something else.

You may also like...